Log in
AF Association
14,999 members17,968 posts

No more flatlining!

Hi guys, I've just had a pacemaker implanted due to my flatlining when taking Flecainide...So I feel a bit safer after my last experience… It's early days but I am noticing that after walking my heart rate seems higher than it normally does, I am hoping this is due to the Trauma and inflammation caused by having the pacemaker implanted… Any thoughts?

5 Replies
oldestnewest

Not quite sure I understand part of your post as I thought the only time the heart rate flatlined was when the heart had stopped beating and you were dead. Were you resuscitated quickly after your heart stopped beating?

Sorry I can't help with the pacemaker question but there have been a few queries on here re pacemakers and I think if you type the word into the search box at the top right corner of this page it would throw up some of the posts discussing it

Hope all goes well for you.

Jean

2 likes
Reply

Hi I had the same feelings after pacemaker fitted and yes they said I too was flatlining and when I questioned that they said they call it flatlining when in critical condition hope everything heals well and you start feeling good soon

2 likes
Reply

Thank you for your reply! I hope it is working well for you .

All the best all the best

1 like
Reply

I flatlined briefly after taking flecainide in A&E whilst trying to get me back into NSR

As I did revert to NSR nothing was said about the flatline. I was prescribed flecainide after that as a PIP solution. When I did go into AF a couple of months later I warily took the dosage but this time the flecainide did not make any difference to my symptoms.

One possibility is that my arrythmia was now flutter

1 like
Reply

I only flatline when taking 100 mg if I take 50 it does not help me revert back to NSR.

Last week I had a pacemaker inserted to assist with the flatlining when taking PIP together with metropolol.

It seems a common way to go according to the pacemaker woman…

Reply

You may also like...